Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty
dc.citation.epage | 486 | |
dc.citation.issue | 2 | |
dc.citation.journalTitle | Математичне моделювання та комп'ютинг | |
dc.citation.spage | 474 | |
dc.contributor.affiliation | Київський національний університет імені Тараса Шевченка | |
dc.contributor.affiliation | Київський національний економічний університет імені Вадима Гетьмана | |
dc.contributor.affiliation | Taras Shevchenko National University of Kyiv | |
dc.contributor.affiliation | Kyiv National Economic University named after Vadym Hetman | |
dc.contributor.author | Наконечний, О. Г. | |
dc.contributor.author | Кудін, Г. І. | |
dc.contributor.author | Зінько, П. М. | |
dc.contributor.author | Зінько, Т. П. | |
dc.contributor.author | Шушарін, Ю. В. | |
dc.contributor.author | Nakonechnyi, O. G. | |
dc.contributor.author | Kudin, G. I. | |
dc.contributor.author | Zinko, P. M. | |
dc.contributor.author | Zinko, T. P. | |
dc.contributor.author | Shusharin, Y. V. | |
dc.coverage.placename | Львів | |
dc.coverage.placename | Lviv | |
dc.date.accessioned | 2025-03-04T10:28:10Z | |
dc.date.created | 2023-02-28 | |
dc.date.issued | 2023-02-28 | |
dc.description.abstract | Досліджено задачі лінійного оцінювання невідомих прямокутних матриць, які є розв’язками лінійних матричних рівнянь, праві частини яких належать обмеженим множинам. Випадкові похибки вектора спостережень мають нульове математичне сподівання, а кореляційна матриця невідома й належить одній із двох обмежених множин. Наведені явні вирази гарантованих середньоквадратичних похибок оцінок лінійних операторів, що діють із простору прямокутних матриць у деякий векторний простір. Отримані гарантовані квазімінімаксні середньоквадратичні похибки лінійних оцінок. Як тестові приклади розглянуто два варіанти розв’язування задачі з урахуванням малих збурювань відомих матриць спостереження. | |
dc.description.abstract | The article focuses on the linear estimation problems of unknown rectangular matrices, which are solutions of linear matrix equations with the right-hand sides belonging to bounded sets. The random errors of the observation vector have zero mathematical expectation, and the correlation matrix is unknown and belongs to one of two bounded sets. Explicit expressions of the guaranteed root mean square errors of estimates for linear operators acting from the space of rectangular matrices into some vector space are given. Guaranteed quasi-minimax root mean square errors of linear estimates are obtained. As the test examples, two options for solving the problem are considered, taking into account small perturbations of known observation matrices. | |
dc.format.extent | 474-486 | |
dc.format.pages | 13 | |
dc.identifier.citation | Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty / O. G. Nakonechnyi, G. I. Kudin, P. M. Zinko, T. P. Zinko, Y. V. Shusharin // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 2. — P. 474–486. | |
dc.identifier.citationen | Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty / O. G. Nakonechnyi, G. I. Kudin, P. M. Zinko, T. P. Zinko, Y. V. Shusharin // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 2. — P. 474–486. | |
dc.identifier.doi | doi.org/10.23939/mmc2023.02.474 | |
dc.identifier.uri | https://ena.lpnu.ua/handle/ntb/63408 | |
dc.language.iso | en | |
dc.publisher | Видавництво Львівської політехніки | |
dc.publisher | Lviv Politechnic Publishing House | |
dc.relation.ispartof | Математичне моделювання та комп'ютинг, 2 (10), 2023 | |
dc.relation.ispartof | Mathematical Modeling and Computing, 2 (10), 2023 | |
dc.relation.references | [1] Keith T. Z. Multiple Regression and Beyond. Routlege, New York (2019). | |
dc.relation.references | [2] Chatterjee S. Matrix Estimation by Universal Singular Value Thresholding. Annals of Statistics. 43 (1), 177–214 (2015). | |
dc.relation.references | [3] Negahban S., Wainwright M. J. Estimation of (near) low-rank matrices with noise and high-dimensional scaling. Annals of Statistics. 39 (2), 1069–1097 (2011). | |
dc.relation.references | [4] Albert A. Regression and the Moore–Penrose Pseudo-Inverse. Academy Press, New York (1972). | |
dc.relation.references | [5] Arnold B. F., Stanlecker P. Linear estimation in regression analysis using fuzzy prior information. Random Operators and Stochastic Equations. 5 (2), 105–116 (1997). | |
dc.relation.references | [6] Mich´alek J., Nakonechnyi O. Minimax estimates of a linear parameter function in a regression model under restrictions on the parameters and variance-covariance matrix. Journal of Mathematical Sciences. 102, 3790–3802 (2000). | |
dc.relation.references | [7] Christopeit N., Helmes K. Linear minimax estimation with ellipsoidal constraints. Acta Applicandae Mathematicae. 43, 3–15 (1996). | |
dc.relation.references | [8] Girko V. L. Spectral theory of minimax estimation. Acta Applicandae Mathematica. 43, 59–69 (1996). | |
dc.relation.references | [9] Trenkler G., Stahlechker P. Quasi minimax estimation in the Linear regression model. Statistics. 18 (2), 219–226 (1987). | |
dc.relation.references | [10] Draper N. R., Smith H. Applied Regression Analysis. Wiley–Interscience (1998). | |
dc.relation.references | [11] Nakonechnyi O. G., Kudin G. I., Zinko T. P. Formulas of perturbation for one class of pseudo inverse operators. Matematychni Studii. 52 (2), 124–132 (2019). | |
dc.relation.references | [12] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Guaranteed root-mean-square estimates of linear matrix transformations under conditions of statistical uncertainty. Problems of Control and Informatics. 66 (2), 24–37 (2021). | |
dc.relation.references | [13] Nakonechnyi A. G., Kudin G. I., Zinko P. N., Zinko T. P. Minimax root–mean–square estimates of matrix parameters in linear regression problems under uncertainty. Problems of Control and Informatics. 66 (4), 28–37 (2021). | |
dc.relation.references | [14] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Perturbation method in linear matrix regression problems. Problems of Control and Informatics. 1, 38–47 (2020). | |
dc.relation.references | [15] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Approximate guaranteed estimates for matrices in linear regression problems with a small parameter. System research and information technologies. 488–102 (2020). | |
dc.relation.references | [16] Kapustian O. A., Nakonechnyi O. G. Approximate Minimax Estimation of Functionals of Solutions to the Wave Equation under Nonlinear Observations. Cybernetics and Systems Analysis. 56 (5), 793–801 (2020). | |
dc.relation.referencesen | [1] Keith T. Z. Multiple Regression and Beyond. Routlege, New York (2019). | |
dc.relation.referencesen | [2] Chatterjee S. Matrix Estimation by Universal Singular Value Thresholding. Annals of Statistics. 43 (1), 177–214 (2015). | |
dc.relation.referencesen | [3] Negahban S., Wainwright M. J. Estimation of (near) low-rank matrices with noise and high-dimensional scaling. Annals of Statistics. 39 (2), 1069–1097 (2011). | |
dc.relation.referencesen | [4] Albert A. Regression and the Moore–Penrose Pseudo-Inverse. Academy Press, New York (1972). | |
dc.relation.referencesen | [5] Arnold B. F., Stanlecker P. Linear estimation in regression analysis using fuzzy prior information. Random Operators and Stochastic Equations. 5 (2), 105–116 (1997). | |
dc.relation.referencesen | [6] Mich´alek J., Nakonechnyi O. Minimax estimates of a linear parameter function in a regression model under restrictions on the parameters and variance-covariance matrix. Journal of Mathematical Sciences. 102, 3790–3802 (2000). | |
dc.relation.referencesen | [7] Christopeit N., Helmes K. Linear minimax estimation with ellipsoidal constraints. Acta Applicandae Mathematicae. 43, 3–15 (1996). | |
dc.relation.referencesen | [8] Girko V. L. Spectral theory of minimax estimation. Acta Applicandae Mathematica. 43, 59–69 (1996). | |
dc.relation.referencesen | [9] Trenkler G., Stahlechker P. Quasi minimax estimation in the Linear regression model. Statistics. 18 (2), 219–226 (1987). | |
dc.relation.referencesen | [10] Draper N. R., Smith H. Applied Regression Analysis. Wiley–Interscience (1998). | |
dc.relation.referencesen | [11] Nakonechnyi O. G., Kudin G. I., Zinko T. P. Formulas of perturbation for one class of pseudo inverse operators. Matematychni Studii. 52 (2), 124–132 (2019). | |
dc.relation.referencesen | [12] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Guaranteed root-mean-square estimates of linear matrix transformations under conditions of statistical uncertainty. Problems of Control and Informatics. 66 (2), 24–37 (2021). | |
dc.relation.referencesen | [13] Nakonechnyi A. G., Kudin G. I., Zinko P. N., Zinko T. P. Minimax root–mean–square estimates of matrix parameters in linear regression problems under uncertainty. Problems of Control and Informatics. 66 (4), 28–37 (2021). | |
dc.relation.referencesen | [14] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Perturbation method in linear matrix regression problems. Problems of Control and Informatics. 1, 38–47 (2020). | |
dc.relation.referencesen | [15] Nakonechny A. G., Kudin G. I., Zinko P. N., Zinko T. P. Approximate guaranteed estimates for matrices in linear regression problems with a small parameter. System research and information technologies. 488–102 (2020). | |
dc.relation.referencesen | [16] Kapustian O. A., Nakonechnyi O. G. Approximate Minimax Estimation of Functionals of Solutions to the Wave Equation under Nonlinear Observations. Cybernetics and Systems Analysis. 56 (5), 793–801 (2020). | |
dc.rights.holder | © Національний університет “Львівська політехніка”, 2023 | |
dc.subject | лінійне оцінювання | |
dc.subject | гарантовані середньоквадратичні оцінки | |
dc.subject | гарантовані середньоквадратичні похибки | |
dc.subject | лінійний та спряжений оператори | |
dc.subject | малий параметр | |
dc.subject | квазімінімаксні середньоквадратичні оцінки | |
dc.subject | linear estimation | |
dc.subject | guaranteed RMS estimates | |
dc.subject | guaranteed rms errors | |
dc.subject | linear and conjugate operators | |
dc.subject | small parameter | |
dc.subject | quasiminimax RMS estimates | |
dc.title | Guaranteed root mean square estimates of linear matrix equations solutions under conditions of uncertainty | |
dc.title.alternative | Гарантовані середньоквадратичні оцінки розв’язків лінійних матричних рівнянь в умовах невизначеності | |
dc.type | Article |
Files
License bundle
1 - 1 of 1